Journal of the Mathematical Society of Japan

Cauchy's theorem in Banach spaces.

Yoshimichi MIBU

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 1 (1959), 76-82.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148582

Digital Object Identifier
doi:10.2969/jmsj/01110076

Mathematical Reviews number (MathSciNet)
MR0105039

Zentralblatt MATH identifier
0086.09403

Subjects
Primary: 46.00
Secondary: 30.00

Citation

MIBU, Yoshimichi. Cauchy's theorem in Banach spaces. J. Math. Soc. Japan 11 (1959), no. 1, 76--82. doi:10.2969/jmsj/01110076. https://projecteuclid.org/euclid.jmsj/1261148582


Export citation